A1 Journal article (refereed)
Adams inequality on metric measure spaces (2009)


Mäkäläinen, T. (2009). Adams inequality on metric measure spaces. Rev. Mat. Iberoam., 25 (2), 533-558. doi:10.4171/rmi/575


JYU authors or editors


Publication details

All authors or editors: Mäkäläinen, Tero

Journal or series: Rev. Mat. Iberoam.

ISSN: 0213-2230

Publication year: 2009

Volume: 25

Issue number: 2

Pages range: 533 - 558

Publication country: Spain

Publication language: English

DOI: https://doi.org/10.4171/rmi/575

Open Access: Publication channel is not openly available


Free keywords: Adamsin epäyhtälö; metrinen mitta-avaruus


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-12 at 11:02